MathSciNet Relay Station
MathSciNet bibliographic data
MR2464387 34K14 (26A33 34G20 35C05 35G25 45A05 47D06 47N20)
Cuevas, Claudio; Lizama, Carlos Almost automorphic solutions to a class of semilinear fractional differential equations. Appl. Math. Lett. 21 (2008), no. 12, 1315–1319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement